International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part F

Linear approximate ml estimation of scale parameter in type II generalized half-logistic distribution under type-II censoring


Author(s): SD Jilani, A Vasudeva Rao and S Bhanu Prakash

Abstract: The two-parameter Type II generalized half-logistic distribution (GHLD) with known shape parameter is considered here and the ML method does not yield explicit estimator for scale parameter even in complete samples. Therefore, in this paper, we have constructed two linear estimators for scale parameter; one is obtained by making linear approximations to the intractable terms of the maximum likelihood equation of the scale parameter and another is obtained using percentile estimation method. We call these two estimators as linear approximate MLE (LAMLE) and percentile estimator (PCE) respectively. To investigate the performance of LAMLE and PCE, a Monte Carlo simulation is made to compare them with the MLE. Further, we have constructed nearly unbiased LAMLE and nearly unbiased PCE and compared them with MLE through a simulation study. Finally, a numerical example is presented to illustrate the construction of the new estimators developed here.

Pages: 446-455 | Views: 478 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
SD Jilani, A Vasudeva Rao, S Bhanu Prakash. Linear approximate ml estimation of scale parameter in type II generalized half-logistic distribution under type-II censoring. Int J Stat Appl Math 2018;3(2):446-455.
Call for book chapter
International Journal of Statistics and Applied Mathematics